# SDR 96ZZZM1431

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 398A - FLL-MIA - SMOKE COMING OUT OF CAPTAIN AND FIRST OFFICERS ACM VENTS IN FLIGHT.  LASTED ABOUT 10 SECONDS.  PERFORMED GROUND RUN UP NO SMOKE NOTED.  OPERATED ALL SYSTEMS NO DEFECTS NOTED.  POSSIBLE CONDENSATION FROM THE AIR CYCLE MACHINE AIR CONDITIONING SYSTEM VENTS.
